# SDR ABXA030087

- Difficulty date: January 31, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,082 hours, 63,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995774013
- Condition: Cracked
- Location: Left Keel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 622 CRACKED AT LEFT CANTED KEEL.  REPAIRED FRAME IAW DC-9 SRM K05159.
